English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19693694      Online Users : 277
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8878

Title: A KKM Type Theorem and its Applications
Authors: L.J. Lin
Contributors: 數學系
Date: 1999
Issue Date: 2011-05-10T06:46:25Z
Publisher: American Mathematical Society
Abstract: In this paper we establish a generalised KKM theorem from which many well-known KKM theorems and a fixed point theorem of Tarafdar are extended.
Relation: Bulletin of the Australian Mathematical Society, 59(3):481-493
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210011.pdf589KbAdobe PDF575View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback